# SDR V0XD20151007218

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ACCESS PANELS 832AB, 832AR & 832FL HAS CORROSION AROUND FASTENER HOLES. REPAIRED CORROSION AROUND FASTENER HOLES BY CUTTING OUT DAMAGED AREA, FABRICATING & INSTALLING REPAIR PARTS IAW REO 670-52-11-851, DATED 24 SEPT 2015, SRM 52-11-01, 51-25-06, 51-25-16, 51-42-13, AMM 52-11-02, 52-11-08, 52-11-13, 51-21-01 & ESPM 20-12-00.  NDT PERFORMED.
